# SDR BAQA086323

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 1,660 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3100
- Part serial: 0108
- Condition: Crushed
- Location: Cabin
- Part time: 182 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEATS CRUSHED. NEEDS REPAIRED.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.
